# SDR QXEA2010092100547

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 20,685 hours, 18,110 cycles
- Engine: Pwc PW150A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TEMP FLUCUATES BETWEEN 60-99C, WITH OCCASIONAL DASH LINES REPLACING THE TEMP READING.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INSPECTED HARNESS TO TEMP SENSOR AND FOUND IT TO BE TIGHT, DISSASSEMBLED CONNECTOR PLUG AND DISCOVERED WIRE SEPARATED FROM PINS.  REPLACED CONNECTOR PLUG IAW MM 26-10-00.  R & R TEMP SENSOR AS PRECAUTIONARY MEASURE IAW AMM TASK 73-31-09-000-801 AND 73-31-09-400-801.  OPS CHECKS GOOD. RETURNED TO SERVICE.
